Abhandlungen aus dem Mathematischen Seminar der Universität Hamburg

, Volume 74, Issue 1, pp 237–242

A short proof of Halin’s grid theorem

Authors

    • Fachbereich Mathematik SP GDUniversität Hamburg
Article

DOI: 10.1007/BF02941538

Cite this article as:
Dlestel, R. Abh.Math.Semin.Univ.Hambg. (2004) 74: 237. doi:10.1007/BF02941538
  • 36 Views

Abstract

We give a short proof of Halin’s theorem that every thick end of a graph contains the infinite grid.

2000 Mathematics Subject Classification

05C8305C99

Key words and phrases

Infinite graphgridthick endHalin

Copyright information

© Mathematische Seminar 2004